taking medication under the tongue that has starch as a binder?

Home The Candida Forum Candida Questions taking medication under the tongue that has starch as a binder?

This topic contains 2 replies, has 3 voices, and was last updated by  orka1998 6 years, 4 months ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #95326

    train21
    Member
    Topics: 20
    Replies: 21

    Some medications that I must take have starch as a binder, or soy or whatever they use. I believe this is to small an amount to do anything for the candida. But what if I have to take something sublingually? (under the tongue) “when a medicine is placed under your tongue it diffuses through the mucous membranes beneath your tongue. And because of the plethora of capillaries there, the medicine has a fairly direct route into your bloodstream. ” I got that off the net. So Will the starch/soy also go into my blood stream faster and feed the candida more then taking something through my stomach would? is this something to worry about or is it such a small amount its not something to worry about?

    #95367

    hope4eva77
    Member
    Topics: 67
    Replies: 548

    i dont think its a good idea to take things with potato starch but if u already purchased and canot return it then take it and dont get that kind again .

    my probiotics i took over the past year have potato starch also and i have a few bottles in my freezer im not sure what im going to do myself as i know i need to buy different ones but the ones i have already i purchased b4 i knew about yeast and they are still good in my freezer ,i may just buy new ones and not even take them what a loss $ though .

    #95415

    orka1998
    Participant
    Topics: 53
    Replies: 673

    You didn’t mention what kind of medication it is and what you take it for. If it is medication you must take, then you are wasting time thinking about it as you must take it to be healthy, correct? If there is another form you can find that has less of the bad stuff, fine, if not just move on. My opinion: you cannot possibly eliminate everything from your life, you do as best as you can. If it’s something that you don’t need really, cut it out, but if it’s something that you must take, just take it and see how you can remedy that. What I mean by that, if you must take pills that contain starch, then be more careful how much you take in by food, for example make sure you don’t cheat or slightly reduce amount of other starchy foods such as allowable alternative grains (buckwheat etc.). I think the amount of starch in a pill is not significant to make such a big difference.

    Stressing over small things like this is not good for your treatment. Relax and learn how to enjoy this healthy lifestyle instead of making it a burden. If you manage that, your treatment will be much easier on you and probably more successful.

    Best of luck to you!

    Arijana

Viewing 3 posts - 1 through 3 (of 3 total)

The topic ‘taking medication under the tongue that has starch as a binder?’ is closed to new replies.